# SDR DHL2001363012

- Difficulty date: July 30, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHECK-- LOWER AFT BLOW OUT PANEL 44L, HAS CRACK AT UPPER EDGE. REPAIRED LOWER AFT CARGO BLOW-OUT PANEL 44L.
